# SDR SWAA2023051950201

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 16,443 hours, 8,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS CAME OFF MID CABIN<[01] REPLACED LENS IAW AMM 33-51-01
